# SDR SWAA2025071581634

- Difficulty date: June 13, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N292WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32538
- Aircraft time: 57,699 hours, 34,839 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION TIE CLIP FRAME ON BS 747 STRINGER 26R AT AFT CARGO COMPARTMENT  REPLACED TIE CLIP FRAME AND FASTENERS ON BS 747 STRINGER 26R AT AFT CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02; SRM 51-40-02 AND DWG 146A1260 SHEET: 80 REV: -.
